# SDR 96UAL900546

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 1B6509
- Condition: Broken
- Location: Lt Engine
- Part time: 11,874 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HAD 2 COMPRESSOR STALLS AT ALTITUDE.  FLIGHT DIVERTED TO ICT.  *S/D*  BROKEN 9TH STAGE COMPRESSOR BLADE.  SCRAPPED ALL 6TH THROUGH 17TH STAGE BLADES AND REPLACED WITH NEW.
